zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Pulse vaccination delayed SEIRS epidemic model with saturation incidence. (English) Zbl 1182.92064
Summary: A delayed SEIRS epidemic model with pulse vaccination and saturation incidence rate is investigated. Using the discrete dynamical system determined by the stroboscopic map, we obtain the existence of the disease-free periodic solution and its exact expression. Further, using the comparison theorem, we establish sufficient conditions of global attractivity of the disease-free periodic solution and the permanence of the disease. Our results indicate that a long latent period of the disease or a proper pulse vaccination rate will lead to eradication of the disease.

MSC:
92D30Epidemiology
37N25Dynamical systems in biology
34K45Functional-differential equations with impulses
34K60Qualitative investigation and simulation of models
34K13Periodic solutions of functional differential equations
WorldCat.org
Full Text: DOI
References:
[1] Anderson, R.; May, R.: Infectious disease of humans, dynamical and control. (1992)
[2] Anderson, R.; May, R.: Regulation and stability of host -- parasite population interactions II: Destabilizing process. J. anim. Ecol. 47, 219-267 (1978)
[3] Lu, Z.; Chi, X.; Chen, L.: The effect of constant and pulse vaccination on SIR epidemic model with horizontal and vertical transmission. Math. comput. Model. 36, 1039-1057 (2002) · Zbl 1023.92026
[4] Shulgin, B.; Stone, L.; Agur, Z.: Pulse vaccination strategy in the SIR epidemic model. Bull. math. Biol. 60, 1123-1148 (1998) · Zbl 0941.92026
[5] Kermark, M.; Mckendrick, A.: Contributions to the mathematical theory of epidemics. Part I proc. Roy. soc. A. 115, 700-721 (1927) · Zbl 53.0517.01
[6] Diekmann, O.; Heesterbeek, J. A. P.: Mathematical epidemiology of infectious diseases: model building, analysis and interpretation. (2000) · Zbl 0997.92505
[7] Anderson, R.; May, R.: Population biology of infectious diseases: part I. Nature 280, 361-367 (1979)
[8] Capasso, V.: Mathematical structures of epidemic systems. Lecture notes in biomathematics 97 (1993) · Zbl 0798.92024
[9] Ma, Z.; Zhou, Y.; Wang, W.; Jin, Z.: Mathematical modelling and research of epidemic dynamical systems. (2004)
[10] Mena-Lorca, J.; Hethcote, H. W.: Dynamic models of infectious diseases as regulators of population biology. J. math. Biol. 30, 693-716 (1992) · Zbl 0748.92012
[11] Thieme, H. R.: Epidemic and demographic interaction in the spread of potentially fatal diseases in growing populations. Math. biosci. 111, 99-130 (1992) · Zbl 0782.92018
[12] Wang, W.; Ruan, S.: Bifurcations in an epidemic model with constant removal rate of the infectives. J. math. Anal. appl. 291, 774-793 (2004) · Zbl 1054.34071
[13] Brauer, F.; Den Driessche, P. Van: Models for transmission of disease with immigration of infectives. Math. biosci. 171, 143-154 (2001) · Zbl 0995.92041
[14] Brauer, F.: Epidemic models in populations of varying size. Lecture notes in biomathematics 81 (1989) · Zbl 0684.92016
[15] Gao, L. Q.; Hethcote, H. W.: Disease transmission models with density-dependent demographics. J. math. Biol. 30, 717-731 (1992) · Zbl 0774.92018
[16] Greenhalgh, D.: Some threshold and stability results for epidemic models with a density dependent death rate. Theor. pop. Biol. 42, 130-151 (1992) · Zbl 0759.92009
[17] Bremermann, H.; Thieme, H. R.: A competitive exclusion principle for pathogen virulence. J. math. Biol. 27, 179-190 (1989) · Zbl 0715.92027
[18] Hethcote, H. W.; Den Driessche, P. Van: Some epidemiological models with nonlinear incidence. J. math. Biol. 29, 271-287 (1991) · Zbl 0722.92015
[19] S. Gakkhar, K. Negi, Pulse vaccination SIRS epidemic model with nonmonotonic incidence rate, Chaos Solitons Fractals, doi:10.1016/j.chaos. 2006.05.054. · Zbl 1131.92052
[20] G. Pang, L. Chen, A delayed SIRS epidemic model with pulse vaccination, Chaos Solitons Fractals, doi:10.1016/j.chaos.2006.04.061. · Zbl 1152.34379
[21] Li, G.; Jin, Z.: Global stability of a SEIR epidemic model with in latent, infectious force infected and immune period. Chaos solitons fractals 25, 1177-1184 (2005) · Zbl 1065.92046
[22] Zhang, J.; Ma, Z.: Global dynamics of an SEIR epidemic model with saturating contact rate. Math. biosci. 185, 15-32 (2004) · Zbl 1021.92040
[23] Liu, W. M.; Hethcote, H. W.; Levin, S. A.: Dynamical behavior of epidemiological models with non-linear incidence rate. J. math. Biol. 25, 359 (1987) · Zbl 0621.92014
[24] Greenhalgh, D.: Hopf bifurcation in epidemic models with a latent period and non-permanent immunity. Math. comput. Model. 25, 85 (1997) · Zbl 0877.92023
[25] Li, Michale Y.; Graef, J. R.; Wang, L.; Karsai, J.: Global dynamics of an SEIR model with varying total population size. Math. biosci. 160, 191-213 (1999) · Zbl 0974.92029
[26] Wang, W.; Ruan, S.: Dynamical behavior of an epidemic model with a nonlinear incidence rate. J. diffen. Equat. 188, 135C163 (2003) · Zbl 1028.34046
[27] Cooke, K. L.; Den Driessche, P. Van: Analysis of an SEIRS epidemic model with two delays. J. math. Biol. 35, 240-260 (1996) · Zbl 0865.92019
[28] Orsel, K.; Dekker, A.; Bouma, A.: Vaccination against foot and mouth disease reduces virus transmission in groups of calves. Vaccine 23, 4887-4894 (2005)
[29] Rebecca, J.; Eva, M.; Hakon, S.; Haaheim, L.: The effect of zanamivir treatment on the early immune response to influenza vaccination. Vaccine 19, 4743-4749 (2001)
[30] Zhang, Y.; Peng, B.; Deng, H.: Anti-HBV immune response by electroporation mediated DNA vaccination. Vaccine 24, 897-903 (2006)
[31] Cull, P.: Global stability for population models. Bull. math. Biol. 43, 47-58 (1981) · Zbl 0451.92011
[32] Kuang, Y.: Delay differential equation with application in population dynamics. (1993) · Zbl 0777.34002
[33] Gao, S.; Chen, L.; Nieto, J.; Torres, A.: Analysis of a delayed epidemic model with pulse vaccination and saturation incidence. Vaccine 24, 6037-6045 (2006)